# SDR CA010430016

- Difficulty date: April 7, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Aircraft time: 52,796 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 49,254 hours, 19,599 cycles
- Component: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DRUING FLIGHT ENGINE NR 1 EXPERIENCED A SUDDEN VIBS INCREASE TO 3.5 UNITS ON BOTH CHANNELS A & B, WARNING LIGHTS CAME ON, ENGINE SHUT DOWN WAS ACCOMPLISHED.MCD CHECKS WAS C/O NOT DAMAGED, ENGINE BORESCOPE WAS C/O NO DAMAGE FOUND. FAN BLADES REMOVED CLEANED AND RE-INSTALLED, FAN CLAPPERS LUB.FAN TRIM BALANCE TO BE ACCOMPLISHED.
